# SDR COMA2009020350075

- Difficulty date: January 31, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 32,237 hours, 28,532 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM BUF TO JFK RECEIVED "R REV UNLOCK" CAUTION MSG.  FOLLOWED QRH, EMERGENCY DECLARED, A/C DIVERTED TO SYR LANDED SAFELY.  AT NO TIME WAS THERE ANY SIGN OF ACTUAL DEPLOYMENT.  TRANSFERRED TO DEFERRED LIST PER MEL 78-30-01.
